# SDR HEEA0011208

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4302G
- Make and model: Bolkms BO105S
- Aircraft serial: S853
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INTERROGATION LIGHT INOPERATIVE. PERFORMED PRELINARY INSPECTION.  FOUND DS301 LAMP VERY DIM.  REPLACED V301 PHOTOCELL.  REPAIRED.  ADJUSTED UNIT TO SPECS.  BENCH CHECK GOOD.
